Is it normal once you start Metformin and BC (birth control) pills to have multiple periods? Do they eventually level out to once a month?
Here's the thing. Right before I was medicated or diagnosed I had gone 3 months without a period. Once I was diagnosed and on birth control and metformin I finaly had a period a month later. The doctor did inform me that it may be more painful than normal since I had gone about 4 months without one. She didn't say if I'd be irregular for a month or two though.
That first period was 10 days but I figured that was because I had gone so long without one. Then I about 2 1/2 weeks later I had another period that lasted 5 days. Not light but it wasn't too heavy either. No cramps that time. Now it has been about 3 1/2 weeks and I am on another period that has horrible cramps and is heavy.
Did this happen to anyone else when they first started taking medicince? Or where you told it may happen but will eventually regulate itself after a month or two?
Thanks for any insight. Getting a hold of my doctor is a little hard since the office is closed before I go to work and after I get off work. (bad reception at my job too)
No More Excuses!
| current weight: 192.0